| Model Number |
LO-PRO LOCK SCRW,SS 3.5X 12MM |
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/25/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
Event or Problem Description
It was reported that during a dex procedure, the ar-8835l-12, screw rolled into the locking head with plate and could not be used.All fragments were removed and the case was completed by using another ar-8835l-12 without further issue.